# SDR MYWA120023

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,444 hours, 10,282 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU FAULT LIGHT ON AND WILL NOT START.  T/S PER B737 FIM 49-30 TASK 801 FOUND CONNECTOR AL0675B  IMPROPERLY INSTALLED IN LT MLG WHEEL WELL.  RE-INSTALLED CONNECTOR.  APU OPS CHECKED GOOD PER B737 AMM  49-11-00.   APU FUEL SHUT OFF VALVE CHECKS GOOD PER B737 AMM 49-11-00 APU FUEL SHUTOFF VALVE CKS GOOD PER B737-800 FIMM 49-30-801.
